# SDR FDEA201904160808

- Difficulty date: April 16, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 53,804 hours, 23,819 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: A57110340207
- Condition: Cracked
- Location: Frame 40
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE CENTER WING JOINT AT FR40 SKIN UPPER HOLE FOUND CRACK SIGNAL REPAIRED THE RH SIDE CENTER WING JOINT AT FR40 UPPER CRACKED HOLE PER FEDEX EA:   6-5710-T0346356 P1, TITLE: WINGS - BASIC WING STRUCTURE - CRACK IN THE UPPER HOLE AT   FR40 RHS CENTER WING JOINT. THE REPAIR WAS   CATEGORY "B" AND WAS CLASSIFIED AS MAJOR PER GMM 6-2-100. THE FIRST   INSPECTION   THRESHOLD WAS 2280FC/3460FH AFTER REPAIR EMBODIMENT WHICHEVER COMES   FIRST.THE SUBSEQUENT   INSPECTION INTERVAL WAS 2280FC/3460FH WHICHEVER COMES FIRST. INSPECTION   METHOD WAS ROTOTEST INSPECTION AFTER FASTENER AND BUSHES REMOVAL PER FEDEX   EA: 6-5710-T0346356.
